# SDR ABXA20140620241

- Difficulty date: June 20, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T2300157
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE WEB CORRODED AT NUMBER 2 SLAT AREA NEAR OTBD AUX TRACK WS 897.  FABRICATED NEW PART FROM 7075-T6-050 CLAD ALUMINUM IAW DWG 11452300, PO 0051890.  INSTALLED & LOCATED NEW PART IAW SRM 51-40-05 & 51-40-02.  CORRODED PN 114T2300-157, PART NAME WEB, SN: N/A, FROM 0SS 884.732, TO: 0SS 909.230, WING LE NR 2 SLAT.  ACFT WAS GNDED.
